Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009 (2009), Article ID 621625, 16 pages
http://dx.doi.org/10.1155/2009/621625
Research Article

Warped Product Semi-Invariant Submanifolds in Almost Paracontact Riemannian Manifolds

Department of Mathematics, Faculty of Arts and Sciences, Gaziosmanpaşa University, 60250 Tokat, Turkey

Received 2 December 2008; Revised 5 May 2009; Accepted 14 July 2009

Academic Editor: Fernando Lobo Pereira

Copyright © 2009 Mehmet Atçeken. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. L. Bishop and B. O'Neill, โ€œManifolds of negative curvature,โ€ Transactions of the American Mathematical Society, vol. 145, pp. 1โ€“49, 1969. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH ยท View at MathSciNet
  2. B.-Y. Chen, โ€œGeometry of warped product CR-submanifolds in Kaehler manifolds,โ€ Monatshefte für Mathematik, vol. 133, no. 3, pp. 177โ€“195, 2001. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH ยท View at MathSciNet
  3. I. Hasegawa and I. Mihai, โ€œContact CR-warped product submanifolds in Sasakian manifolds,โ€ Geometriae Dedicata, vol. 102, pp. 143โ€“150, 2003. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH ยท View at MathSciNet
  4. V. A. Khan, K. A. Khan, and Sirajuddin, โ€œContact CR-warped product submanifolds of Kenmotsu manifolds,โ€ Thai Journal of Mathematics, vol. 6, no. 1, pp. 138โ€“145, 2008. View at Google Scholar ยท View at Zentralblatt MATH ยท View at MathSciNet
  5. K. Matsumoto and I. Mihai, โ€œWarped product submanifolds in Sasakian space forms,โ€ SUT Journal of Mathematics, vol. 38, no. 2, pp. 135โ€“144, 2002. View at Google Scholar ยท View at Zentralblatt MATH ยท View at MathSciNet
  6. D. Won Yoon, K. Soo Cho, and S. Gook Han, โ€œSome inequalities for warped products in locally conformal almost cosymplectic manifolds,โ€ Note di Matematica, vol. 23, no. 1, pp. 51โ€“60, 2004. View at Google Scholar ยท View at MathSciNet
  7. B.-Y. Chen, โ€œCR-warped products in complex projective spaces with compact holomorphic factor,โ€ Monatshefte für Mathematik, vol. 141, no. 3, pp. 177โ€“186, 2004. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH ยท View at MathSciNet
  8. B.-Y. Chen, โ€œGeometry of warped product CR-submanifolds in Kaehler manifolds. II,โ€ Monatshefte für Mathematik, vol. 134, no. 2, pp. 103โ€“119, 2001. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH ยท View at MathSciNet
  9. M. I. Munteanu, โ€œWarped product contact CR-submanifolds of Sasakian space forms,โ€ Publicationes Mathematicae Debrecen, vol. 66, no. 1-2, pp. 75โ€“120, 2005. View at Google Scholar ยท View at Zentralblatt MATH ยท View at MathSciNet
  10. I. Satō, โ€œOn a structure similar to the almost contact structure,โ€ The Tensor Society. Tensor. New Series, vol. 30, no. 3, pp. 219โ€“224, 1976. View at Google Scholar ยท View at Zentralblatt MATH ยท View at MathSciNet
  11. S. Ianus, K. Matsumoto, and I. Mihai, โ€œAlmost semi-invariant submanifolds of some almost paracontact Riemannian manifolds,โ€ Bulletin of Yamagata University, vol. 11, no. 2, pp. 121โ€“128, 1985. View at Google Scholar ยท View at Zentralblatt MATH ยท View at MathSciNet
  12. A. Bejancu, โ€œSemi-invariant submanifolds of locally product Riemannian manifolds,โ€ Analele, Universitatii Din Timisoara, Seria Matematica-Informatica, vol. 22, no. 1-2, pp. 3โ€“11, 1984. View at Google Scholar ยท View at Zentralblatt MATH ยท View at MathSciNet
  13. S. Ianus and I. Mihai, โ€œSemi-invariant submanifolds of an almost paracontact manifold,โ€ The Tensor Society. Tensor, vol. 39, pp. 195โ€“200, 1982. View at Google Scholar ยท View at Zentralblatt MATH ยท View at MathSciNet
  14. N. Jovanka, โ€œConditions for invariant submanifold of a manifold with the (φ,ξ,η,G)-structure,โ€ Kragujevac Journal of Mathematics, vol. 25, pp. 147โ€“154, 2003. View at Google Scholar ยท View at MathSciNet